and nothing else has happened what's going on?
16 Aug 2009
Adipex-P (phentermine) isn't a magic bullet. You need to exercise and watch what you eat as well.
The info at http://www.drugs.com/cg/calorie-counting-diet.html may help you get the results you want. Good luck.
23 Oct 2010
Are you eating the same amount of food as you were before taking adipex? It may not work for you??? Maybe youve hit a plateau, just keep taking it and try working out and before you know it it should fall off. That happened to me when I did the Atkins diet I lost 10lbs in 2 weeks and continued for another month and nothing happened. I stuck to it and about 2 weeks later I lost 10 more in what seemed days. Just limit portions and try walking, stay active. I just started taking adipex 10/22 so im hoping i will have good results. Good luck
7 Dec 2010
i know everyone is different... but i started taking adipex on july 1st & so far i have lost almost 50 pounds.. the first month i lost 22 pounds, mostly all i do is eat salads & baked chicken plus i drink lots & lots of water.. plus i walk alot!! lol i hope it starts working better for you soon.. :) good luck!!
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... anxious and jittery, I've been to the doctor they say this will last about 2-3 weeks has anyone had the same experience?
1 answer • 27 Nov 2010
I started taking adipex 3 1/2 weeks ago. I have changed my eating habits. I do not eat sweets. I only snack on fruits & vegetables. I only eat ...
2 answers • 15 Oct 2012
M Hello, I have been on adipex -p 37.5 once a day for almost 3 weeks. I have nor gain or lost weight. I have never been a big eater. I am luck to eat ...
1 answer • 16 Apr 2013
I started Adipex to assist me in losing weight 2 months ago it started off great.In the first month I lost 12 pounds. However in the last month I ...
1 answer • 28 Dec 2013